By Topic

Relationship of singular value stability robustness bounds to spectral radius for discrete systems with application to digital filters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Farison, J.B. ; Dept. of Electr. Eng., Toledo Univ., OH, USA ; Kolla, S.R.

Presents additional results and an application for recently obtained stability robustness bounds on linear time-varying perturbations of an asymptotically stable linear time-invariant discrete-time system. The bounds were developed using Lyapunov theory and singular value decomposition, and provide sufficient conditions for maintaining asymptotic stability for both unstructured and structured perturbations in the state-space discrete system model. A derivation is presented for the relationship between the unstructured perturbation bound and the spectral radius of the system model matrix, showing that the normal form realisation of the system gives the largest unstructured perturbation bound. Both the unstructured and structured perturbation bounds are applied to a recursive digital filter and to coefficient truncation as time-invariant examples to illustrate the use of these relations

Published in:

Circuits, Devices and Systems, IEE Proceedings G  (Volume:138 ,  Issue: 1 )